Partial collapsing and the spectrum of the Hodge-de Rham operator

Colette Anné, Junya Takahashi

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

Our goal is to calculate the limit spectrum of the Hodge-de Rham operator under the perturbation of collapsing one part of a manifold obtained by gluing together two manifolds with the same boundary. It appears to take place in the general problem of blowing up conical singularities as introduced by Mazzeo and Rowlett.

Original languageEnglish
Pages (from-to)1025-1050
Number of pages26
JournalAnalysis and PDE
Volume8
Issue number5
DOIs
Publication statusPublished - 2015

Keywords

  • Collapsing of riemannian manifolds
  • Conical singularity
  • Differential form
  • Eigenvalue
  • Elliptic boundary value problem
  • Hodge-de Rham operator
  • Laplacian

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Partial collapsing and the spectrum of the Hodge-de Rham operator'. Together they form a unique fingerprint.

Cite this